| Model Number |
72200873S |
| Medical Device Problem Code |
Protective Measures Problem (3015)
| Health Effect - Clinical Code |
No Information (3190)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The reported device, intended for use in treatment, was received for evaluation.There was a relationship found between the returned device and the reported incident.A visual inspection was performed and observed no issues.A functional evaluation revealed a hand piece stall error message.The complaint was confirmed and the root cause has been associated with an electrical component failure.Factors that could have contributed to the reported event include connecting a hand piece that is still wet from sterilization processing or connecting a shorted out hand piece causing damage to the main board.The dyonics power ii control system operations/service manual states: to prevent damage to the control unit connector ports, do not plug in wet.Ensure that cleaned or sterilized cable connectors are completely dry prior to connecting to the control unit.
Event or Problem Description
It was reported that the dyonics was not working.It is unknown if there was a delay.It is unknown whether the event happened during surgery and if there was patient involvement.No further information.Results of investigation revealed that during functional evaluation the device displayed a handpiece stall error which makes it a reportable event.All available information has been disclosed.If additional information should become available, a supplemental report will be submitted accordingly.